# SDR MALA964875

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplimit Sw
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE TEST FLIGHT IN MSP, THE NOSE GEAR BEGAN TO CYCLE IN THE GEAR WELL AND THE RED INTRANSIT LIGHT ILLUMINATED.  THE AIRCRAFT LANDED IN MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NOSE GEAR UPLIMIT POSITION SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (M)
